# SDR XVES2014042500271

- Difficulty date: April 11, 2014
- Submitted: April 25, 2014
- Operation: General aviation
- Aircraft: N143ND
- Make and model: Piper PA-28-161
- Aircraft serial: 2841135
- Engine: Lyc O320D3G
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Condition: Separated
- Location: Magneto
- Part time: 488 hours
- Component: Magneto, Slick
- Component part number: 4370
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO FAILED IN FLIGHT.  ON INSPECTION, DETERMINED THAT THE ROTOR CONTACT FINGER HAD SEPARATED FROM THE ROTOR ASSY AND WAS ROTATING FREELY ON THE SHAFT.
